Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surfaces of vertical order 3 are tame


Authors: R. A. Jensen and L. D. Loveland
Journal: Bull. Amer. Math. Soc. 76 (1970), 151-154
MSC (1970): Primary 5705; Secondary 5478
DOI: https://doi.org/10.1090/S0002-9904-1970-12409-0
MathSciNet review: 0250281
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Tame Cantor sets in E3, Pacific J. Math. 11 (1961), 435-446. MR 24 #A539. MR 130679
  • 2. R. H. Bing, A surface is tame if its complement is 1-ULC, Trans. Amer. Math. Soc. 101 (1961), 294-305. MR 24 #A1117. MR 131265
  • 3. R. H. Bing, Improving the intersections of lines and surfaces, Michigan Math. J. 14 (1967), 155-159. MR 34 #6743. MR 206927
  • 4. P. H. Doyle and J. G. Hocking, Some results on tame disks and spheres in E3, Proc. Amer. Math. Soc. 11 (1960), 832-836. MR 23 #A4133. MR 126839
  • 5. R. H. Fox and E. Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979-990. MR 10, 317. MR 27512
  • 6. O. G. Harrold, Jr., H. C. Griffith and E. E. Posey, A characterization of tame curves in 3-space, Trans. Amer. Math. Soc. 79 (1955), 12-34. MR 19, 972. MR 91457
  • 7. R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ., vol. 32, Amer. Math. Soc. Providence, R. I., 1949. MR 150722

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5705, 5478

Retrieve articles in all journals with MSC (1970): 5705, 5478


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12409-0

American Mathematical Society